Zeng Lu-chuan. Iterative Algorithms for Finding Approximate Solutions of Completely Generalized Strongly Nonlinear Quasivariational Inequalities[J]. Applied Mathematics and Mechanics, 1994, 15(11): 1013-1024.
Citation: Zeng Lu-chuan. Iterative Algorithms for Finding Approximate Solutions of Completely Generalized Strongly Nonlinear Quasivariational Inequalities[J]. Applied Mathematics and Mechanics, 1994, 15(11): 1013-1024.

Iterative Algorithms for Finding Approximate Solutions of Completely Generalized Strongly Nonlinear Quasivariational Inequalities

  • Received Date: 1993-12-24
  • Publish Date: 1994-11-15
  • In this paper,we study iterative algorithms for finding appfoximate solutions of com pletely generalized strongly nonlinear quasivariational inequalities which include,as a special case,some known results in this field.Our results are the extension and improvements of the results of Siddiqi and Ansari,Ding ang Zeng.
  • loading
  • [1]
    Boyd,D. W. and Wong J. S. W.,On nonlinear contractions,Proc. Amer. Math. Soc.,20(1969),458-464.
    [2]
    Browder F. E.,The fixed point theory of multivalued mappings in topological vector spaces,Math. Ann.,177(1968),283-301.
    [3]
    Ding,X. P.,Iterative methods of solutions for generalized variational inequalities and complementarity problems,J. Sichuan Normal Univ.,14 (1991),1-5.
    [4]
    Fang,S. C. and E. L. Peterson,Generalized variational inequalities,J. Optim. Theory Appl.,38(1982),363-383.
    [5]
    Zeng Lu-chuan. Completely generalized strongly nonlinear quasivariational inequalities,J. Math. Anal. Appl.,submitted for publication.
    [6]
    Kinderlehrar D. and G. Stampacchia,.An Introduction to Variational Inequalities and Their Applications,Academic Press,New York (1980).
    [7]
    Noor,M. A.,Strongly nonlinear variational inequalities,C. R. Math. Rep. Acad. Sci.,Canada,4(1982),213-218.
    [8]
    Noor,M.A.,An iterative scheme for a class of quasivariational inequalities,J. Math. Anal. Appl.,111(1985),463-468.
    [9]
    Noor,M. A.,On the nonlinear complementarily problem,J. Math. Anal. Appl.,123(1987),455-460.
    [10]
    Noor,M. A.,Quasivariational inequalities,Appl. Math. Lett.,1(1988),367-370.
    [11]
    Rockafellar,R. T.,Lagrange multipliers and variational inequalities,in“Variational Inequalities and Complementarily Problems,Theory and Applications" (Cottle et al.,Eds.),New York(1980),303-322.
    [12]
    Saigal,R.,Extension of the generalized complementarily problem,Math. Oper. Res.,1(1976),260-266.
    [13]
    Siddiqi,A. H. and Q. H. Ansari,An iterative method for generalized variational inequalities,Math. Japan.. 34(1989),475-481.
    [14]
    Siddiqi,A. H. and Q. H. Ansari,Strongly nonlinear quasivariational inequalities,J.Math. Anal. Appl.,149 (1990),444-450.
    [15]
    Siddiqi,A. H. and Q. H. Ansari,General strongly nonlinear variational inequalities,J.Math. Anal. Appf.,166(1992),386-392.
    [16]
    Zeng Lu-chuan,Iterative algorithms for finding approximate solutions for general strongly nonlinear variational inequalities,J. Math. Appl.
    [17]
    Ding,X. P.,Generalized strongly nonlinear quasivariational inequalities. J. Mcrth. Anal Appl.,173(1993),577-587.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1939) PDF downloads(474) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return